# SDR REXA2022081700666

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035116005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH FLOOR SILL IS CORRODED AT FS 661+16.  LH FLOOR SILL IS CORRODED AT FS 661+16. CORROSION REQUIRES REMOVAL REMOVED CORROSION AT FS 661+16 IAW CRJ900 SRM 53-00-45-201-001-A01 STEPS 6A-E UT REQUIRED FOR MRT PERFORMED UT THICKNESS OF LH FLOOR SILL FS661+16 REWORKED AREA IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 2/8/22. FOUND LOWEST REMAINING THICKNESS TO BE 0.048"" OR GREATER, MARKED ON PART. NDT REQUIRED PER CRJ900 SRM 53-00-45-201-001-A01 STEP 6F PERFORMED HFEC OF LH FLOOR SILL FS661+16 REWORKED AREA IAW CRJ 900 SRM 53-00-45-201-001-A01 STEP 6F. NO INDICATIONS NOTED AT THIS TIME. REMOVED 1EA SOLID RIVET IAW CRJ900 SRM 51-42-06-001-001-A01 INSTALLED 1EA SOLID RIVET ON LH FLOOR SILL FS661+16 IAW CRJ900 SRM 51-42-06-001-001-A01. REQUIRES REMAINING STEPS OF CRJ 900 SRM 53-00-45-201-001-A01. APPLIED PROTECTIVE TREATMENT AND FINISH PAINT ON REWORKED AREA IAW CRJ900 SRM 51-25-00-001-001-A01. UT MEASUREMENTS REQUIRE EVALUATION. EVALUATED LH FLOOR SILL FS661+16, ORIGINAL THICKNESS 0.050, MATERIAL REMOVED 0.002, REMAINING THICKNESS 0.048 FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-00-45-201-001-A01. "
